Translator Disclaimer
Summer 2002 Hulls of closed prime ideals in $H^\infty$
Pamela Gorkin, Raymond Mortini
Illinois J. Math. 46(2): 519-532 (Summer 2002). DOI: 10.1215/ijm/1258136208

Abstract

We show that hulls of closed prime ideals in $H^\infty$ are ``small'': they are contained in the $k$-hulls of single points. Combined with our notion of $p$-parts, this will prove Alling's conjecture for a large class of prime ideals.

Citation

Download Citation

Pamela Gorkin. Raymond Mortini. "Hulls of closed prime ideals in $H^\infty$." Illinois J. Math. 46 (2) 519 - 532, Summer 2002. https://doi.org/10.1215/ijm/1258136208

Information

Published: Summer 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1030.46062
MathSciNet: MR1936934
Digital Object Identifier: 10.1215/ijm/1258136208

Subjects:
Primary: ‎46J15
Secondary: 46J20

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.46 • No. 2 • Summer 2002
Back to Top